×

zbMATH — the first resource for mathematics

Algorithmic dimension of nilpotent groups. (English. Russian original) Zbl 0697.20021
Sib. Math. J. 30, No. 2, 210-217 (1989); translation from Sib. Mat. Zh. 30, No. 2(174), 52-60 (1989).
See the review in Zbl 0682.20025.

MSC:
20F18 Nilpotent groups
20F14 Derived series, central series, and generalizations for groups
20A15 Applications of logic to group theory
03D45 Theory of numerations, effectively presented structures
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. S. Goncharov, ?Groups with finitely many constructivizations,? Dokl. Akad. Nauk SSSR,256, No. 2 (1980), pp. 269-272.
[2] S. S. Goncharov, ?Self-stability of models and abelian groups,? Algebra Logika,19, No. 1, (1980), pp. 23-44.
[3] A. T. Nurtazin, ?Computable enumerations of classes and algebraic criteria for selfstability,? Author’s Abstract of Candidate’s Dissertation Fiz.-Mat. Nauk, Alma-Ata (1974).
[4] Yu. L. Ershov, The Solvability Problem and Constructive Models [in Russian], Nauka, Moscow (1980).
[5] M. I. Kargapolov and Yu. I. Merzlyakov, The Foundations of Group, Theory [in Russian], Nauka, Moscow (1972).
[6] H. Neumann, Varieties of Groups [Russian translation], Mir, Moscow (1969).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.